MathSciNet Relay Station
MathSciNet bibliographic data
MR2683834 (2011f:35172) 35K60 (35B44)
Li, Yuanfei; Liu, Yan; Lin, Changhao Blow-up phenomena for some nonlinear parabolic problems under mixed boundary conditions. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 3815–3823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement